# SDR ERAA96242

- Difficulty date: May 17, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N135EH
- Make and model: Bolkms BO105S
- Aircraft serial: S675
- Engine: Allsn 250C20B
- System (JASC): 7250 · Turbine Section
- Part: Wheel
- Part number: 6886407
- Condition: Blade Stretch
- Location: 1st Stage
- Part time: 252 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHEEL HAS 252.0 HRS ON IT AND HAS BLADE TIP STRETCH TO 6.197".
